Previous |  Up |  Next

Article

Title: The polynomial approximation of continuous functions defined on $(-\infty,\infty)$ (English)
Author: Hsu, L. C.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 9
Issue: 4
Year: 1959
Pages: 574-578
Summary lang: Russian
.
Category: math
.
MSC: 41.00
idZBL: Zbl 0092.06003
idMR: MR0109975
.
Date available: 2008-06-09T13:05:05Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100383
.
Reference: [1] Chlodovsky I.: Sur le développement des fonctions dans un intervalle infini en séries de polynômes de M. S. Bernstein.Compositio Math., 4 (1937), 380-393. MR 1556982
Reference: [2] Hsu L. C.: A new type of polynomials approximating a continuous or integrable function.Studia Mathematica 18 (1959), 43-48. Zbl 0085.05301, MR 0102687
Reference: [3] Hsu L. C., Hsu L. P.: On a new class of approximating polynomials for real functions.Science Record, new ser. (Academia Sinica), 3 (1959), 65 - 70. Zbl 0083.04903, MR 0102688
Reference: [4] Kantorovitch L. V.: Sur certains développement suivant les polynômes de la forme de S. Bernstein I, II.С. R. Acad. Sci. URSS (1930), 563-568, 595-560.
Reference: [5] Lorentz G. G.: Bernstein polynomials.(1953), Chapters I, II. Zbl 0051.05001, MR 0057370
.

Files

Files Size Format View
CzechMathJ_09-1959-4_9.pdf 550.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo